# SDR ASOA20160524051

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 25,806 hours, 16,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT THE CREW REPORTED THAT THE EMERGENCY LIGHTS AT THE BASE OF THE RT OVERWING EMERGENCY EXIT DOOR WERE INOPERATIVE.  THE ACFT WAS FERRIED,  WHERE MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
